# SDR LR7A2024112603622

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,470 hours, 35,311 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 35400944
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS93 CANTED BULKHEAD LOWER TEE CRACKED AT RBL20, WL153. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0191.
